How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. David Your Own Question
Dr. David
Dr. David, Board Certified Physician
Category: Medical
Satisfied Customers: 42244
Experience:  Experienced Physician trained in New York City. I'm ready to help.
Type Your Medical Question Here...
Dr. David is online now
A new question is answered every 9 seconds

Have soft stools and a little bit of abdominal pain in the

Customer Question

Have soft stools and a little bit of abdominal pain in the center high up and a lot if gas. Have I got bowel cancer
JA: The Doctor will need to help you with this. Please give me a bit more information, so the Doctor can help you best.
Customer: Soft n
JA: Is there anything else important you think the Doctor should know?
Customer: I have my phonic dustrophy
JA: OK. Got it. I'm sending you to a secure page on JustAnswer so you can place the $5 fully-refundable deposit now. While you're filling out that form, I'll tell the Doctor about your situation and then connect you two.
Submitted: 5 months ago.
Category: Medical
Expert:  Dr. David replied 5 months ago.
This is Dr DavidI am a cancer doctoryour symptoms don't point to bowel old are you?soft stools can be from bowel allergies or sensitivities or eating a lot of fruits and vegetables and fibergas can be from excessive stomach acid or bowel allergies to foods like Milk lactose or glutenpain in the center high up in the abdomen is in the distal stomach organ which often can become inflamed from excessive stomach acidspicy foods, tomato sauces, fried foods, oily foods, alcohol, sodas, black pepper, large meals can all cause your stomach to produce excessive stomach acid and cause your stomach to become inflamed called gastritis.gastritis can cause soft stools as wellyou might need a stomach acid reducer like maalox or mylanta or zantac or tagamet to help decrease stomach acid to decrease your upper abdominal painyou need to avoid those foods I mentioned above as well. let me know if you have other questions.if done for now, please leave positive rating of 3-5 stars so I can get credit for helping you todaywe only get credit for helping clients after positive feedbackyou can always reach me directly with "a question for Dr. David" in the medicine or oncology categories if you have other questionshere is my website if you need to reach me: for using

Related Medical Questions